MathSciNet Relay Station
MathSciNet bibliographic data
MR1410024 (97j:92005) 92D15
Cressman, R.; Hofbauer, J.; Hines, W. G. S. Evolutionary stability in strategic models of single-locus frequency-dependent viability selection. J. Math. Biol. 34 (1996), no. 7, 707–733.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement